# SDR DALA2020011700308

- Difficulty date: January 13, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 78,122 hours, 25,126 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R ARMED LIGHT WENT OUT IN FLIGHT (SLIDE). CORRECTIVE ACTION: FOUND R1 DOOR FWD PROX SWITCH S10216 LOOSE. ADJUSTED IAW AMM 25-66-11 AND TIGHTENED.
